# SDR QXEA2025102100327

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 7,318 hours, 5,768 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Odor
- Location: Not Aircraft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2273. SULFUR OR SEWAGE SMELL COMING THROUGH CABIN GASPERS. CONFIRMED NO LAV CART IN AREA OF EXTERNAL AIR INTAKES. REMOVED FROM SERVICE. SMELL COMING FROM OUTSIDE SOURCE AFTER SOURCE REMOVED, SMELL DEPARTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
